A 28-year-old female asked:
Please reply or my friend might die of overdose. i don't kn what will happen cos till now he is normal after 29 pills till yesterday?
1 doctor answer • 1 doctor weighed in
Pathology 46 years experience
Call 911 now: I don't really understand what you've written, but if your friend says he took an overdose, even he's acting normal, make the phone call. Let the emergency folks sort it out. Something is wrong.
Created for people with ongoing healthcare needs but benefits everyone.
4.9k viewsAnswered >2 years ago
Last updated Dec 10, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.